# SDR XGN2007F00004

- Difficulty date: November 9, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712B
- Part serial: 1180311
- Condition: Cracked
- Location: Engine
- Part time: 1,049 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD CRACKED IN THE EXHAUST SIDE.  (K)
